| Model Number |
CF-HQ1100DL |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the colonovideoscope was unable to pass a residue test and could not be sterilized properly during reprocessing.There was no patient involvement reported.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was not confirmed.Based on the results of the investigation, a root cause could not be identified.Olympus will continue to monitor field performance for this device.